Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


dear doc Wohl
Apr 22, 2008

I been on Kaletra+ Combivir for almost one year and half with CD4 of 630 and undetectable but side effects are many expecially diarrhea wich i dont manage anymore. I want to stop medications now.Can you, pls, tell me in wich order should I stop so i dont develop drug ressistance? First Kaletra or Combivir or both at once? If I will be lucky and stay a few years off meds you think would still these drugs work for me? What if I will keep only kaletra as monotherapy? Pls, give me an advice and thank you

Response from Dr. Wohl

If you must stop these meds you can do so at once without staggering.

A bigger question is whether you can switch to another medication instead of Kaletra as that is likely what you are reacting to? I would not recommend going to Kaletra alone. Also, many people get relief from anti-diarrheal medications like immodium or lomotil. Some even use prescription opium. Have you tried these?

Don't do anything without speaking with your HIV specialist.

DW



Previous
resistant virus
Next
Long time positive no meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement